# SDR FDEA201307221618

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Rt Wing Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP, OTBD FORWARD (WING) HINGE ACTUATOR INBD BORE BUSHING WORN.   BUSHING REMOVED IAW CMM 20-20-07, REV 76.  FOUND EXCEEDED LIMITS IAW CMM 57-44-09, REV 76.  NEW BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-T0301349, PART 1, STEP 3.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
